# SDR ASAA2012122293519

- Difficulty date: December 22, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 7,502 hours, 2,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Missing
- Location: Emergency Light
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS, ON TAKEOFF, METAL PLATE ON L1 DOOR WHICH COVERS EMERGENCY EXIT LIGHTING, FELL OFF & GLASS LENS BROKEN.  NOTE PART ON FED PEDESTAL ON FLT DECK.  R & R L1 ENTRY DOOR LIGHT ASSY IAW AMM 33-29-00.
